Jump to content


Error report


  • Please log in to reply
9 replies to this topic

krul_julian_drugi #1 Posted 12 April 2019 - 07:39 PM

    Private

  • Player
  • 589 battles
  • 4
  • Member since:
    04-23-2015

"Cześć, od pewnego czasu drażni mnie co chwila włączająca się ikonka do tego żeby użyć apteczki choć nawet jej nie potrzeba użyć. (i na zwykłym WoT i na public teście)" PL

Hi, from some time I have been irritated  by  the icon on the screen to use first aid kit but I do not even need to use it (tested on normal WoT and public test)


 
 

Edited by krul_julian_drugi, 12 April 2019 - 07:51 PM.


Dorander #2 Posted 12 April 2019 - 07:44 PM

    Brigadier

  • Player
  • 19620 battles
  • 4,193
  • Member since:
    05-07-2012
Wrong forum mate, this is the English speaking forum.

krul_julian_drugi #3 Posted 12 April 2019 - 07:45 PM

    Private

  • Player
  • 589 battles
  • 4
  • Member since:
    04-23-2015

View PostDorander, on 12 April 2019 - 07:44 PM, said:

Wrong forum mate, this is the English speaking forum.

 

sry i can translate this if u want

Edit:better?


Edited by krul_julian_drugi, 12 April 2019 - 07:52 PM.


wsatnutter #4 Posted 12 April 2019 - 07:48 PM

    General

  • Beta Tester
  • 25988 battles
  • 9,071
  • [WSAT] WSAT
  • Member since:
    08-25-2010

View Postkrul_julian_drugi, on 12 April 2019 - 06:39 PM, said:

Cześć, od pewnego czasu drażni mnie co chwila włączająca się ikonka do tego żeby użyć apteczki choć nawet jej nie potrzeba użyć. (i na zwykłym WoT i na public teście)

 

translate and see if we can help we would be pleased to help if we can

krul_julian_drugi #5 Posted 12 April 2019 - 07:53 PM

    Private

  • Player
  • 589 battles
  • 4
  • Member since:
    04-23-2015

Now i translate this is it okay?

 



Dorander #6 Posted 12 April 2019 - 07:55 PM

    Brigadier

  • Player
  • 19620 battles
  • 4,193
  • Member since:
    05-07-2012

View Postkrul_julian_drugi, on 12 April 2019 - 06:53 PM, said:

Now i translate this is it okay?

 

 

Go ahead, maybe we can help you find out what's going on.

Pansenmann #7 Posted 12 April 2019 - 07:55 PM

    Field Marshal

  • Player
  • 35355 battles
  • 13,221
  • [WJDE] WJDE
  • Member since:
    08-17-2012

I still have no Idea what you are talking about exactly,

sorry. :(

 

a screenshot could help identifying your issue



Dorander #8 Posted 12 April 2019 - 08:07 PM

    Brigadier

  • Player
  • 19620 battles
  • 4,193
  • Member since:
    05-07-2012
I don't know either... if you get some extra icon displayed to use your first aid kit, that's likely a mod issue.

krul_julian_drugi #9 Posted 12 April 2019 - 08:10 PM

    Private

  • Player
  • 589 battles
  • 4
  • Member since:
    04-23-2015

View PostDorander, on 12 April 2019 - 08:07 PM, said:

I don't know either... if you get some extra icon displayed to use your first aid kit, that's likely a mod issue.

 

it isn't a mod i don't use mods it can't be i think this is like a bug i think or a error connected with update maybe?

 

19:18 Added after 8 minutes

maybe it's time to close this topic because there'sno sense 



Dorander #10 Posted 12 April 2019 - 08:23 PM

    Brigadier

  • Player
  • 19620 battles
  • 4,193
  • Member since:
    05-07-2012

View Postkrul_julian_drugi, on 12 April 2019 - 07:10 PM, said:

 

it isn't a mod i don't use mods it can't be i think this is like a bug i think or a error connected with update maybe?

 

 

Can you provide a screenshot of it by any chance? I don't experience your issue at all. The only other thing I can think of is that you can use your first aid kit because you are stunned by artillery.




1 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users